Skip to main content

Research Repository

Advanced Search

Line hypergraphs (1996)
Journal Article
Zverovich, V. E., Tyshkevich, R. I., Tyshkevich, R., & Zverovich, V. (1996). Line hypergraphs. Discrete Mathematics, 161(1-3), 265-283.

In this paper, we introduce a new multivalued function ℒ called the line hypergraph. The function ℒ generalizes two classical concepts at once, namely, of the line graph and the dual hypergraph. In terms of this function, proofs of some known theorem... Read More about Line hypergraphs.